Zurück zu den Preprints des Jahres 1997


1997-18

Quermaßintegrale zentralsymmetrischer Deckel

by Weißbach, B..


Series: 1997-18, Preprints

MSC:
52A40 Inequalities and extremum problems

Abstract:
We give lower bounds for the volume, the surface area, and the other
quermassintergrals of centro-symmetric convex universal covers in
$n$-dimensional Euclidean spaces. The estimates are sharp in the case
$n=2$. The given bounds are also bounds for the quermassintegrals of
convex translation covers.

Keywords:

This paper was published in:
Geom. Dedicata. 69 (1998), 113-120